# SDR SWAA2024082922205

- Difficulty date: August 3, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT WING OTBD FIXED TRAILING EDGE PANEL; THE OTBD ATTACH BRACKET AT THE DEFLECTION RIB IS CRACKED ALL THE WAY THROUGH.<[01] TRIMMED OUT DAMAGED UPPER TAB COMPLETELY FROM THE DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-3;[02] C/W HFEC INSP OF TRIMMED OUT AREA. NO DAMAGE NOTED. PER NDT PART 6 51-00-00 PROCEDURE 23.;[03] FLAP PEENED TRIMMED OUT AREA; UPPER SIDE OF L/H DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-3.;[04] VERIFIED FLAP PEENED TRIMMED OUT AREA; UPPER SIDE OF L/H DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-3.;[05] LOCATED AND DRILLED REPAIR PARTS IAW SRM 57-51-02-2R-3.;[06] OK TO INSTALL REPAIR PARTS.;[07] VERIFIED LOCATION AND FAB OF REPAIR PARTS PER SRM 57-51-02-2R-3.;[08] OK TO INSTALL REPAIR PARTS ON DEFLECTION CONTROL RIB.;[09] INSTALLED REPAIR PARTS PER SRM 57-51-02?2R-3.;[10] INSPECTED INSTALLATION OF REPAIR PARTS PER SRM 57-51-02?2R-3.
